# SDR CA140619010

- Difficulty date: June 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,553 hours
- Engine: Ge CF343B1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Distributor
- Part number: 601R62676
- Condition: Leaking
- Location: Fuel
- Part time: 24,000 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE UNDERGOING ROUTINE MAINTENANCE FUEL WAS DISCOVERED LEAKING FROM THE WING ROOT AREA. FOUND TO BE THE FUEL DISTRIBUTION BOX IN THE BELLY OF THE AIRCRAFT. FUEL BOX WAS REPLACED.
